CSpace

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
Connectedness of Kisin varieties associated to absolutely irreducible Galois representations 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2022, 页码: 24
Authors:  Chen, Miaofen;  Nie, Sian
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Conformal oscillator representations of orthosymplectic Lie superalgebras 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2021, 卷号: 225, 期号: 3, 页码: 24
Authors:  Xu, Xiaoping
Favorite  |  View/Download:84/0  |  Submit date:2021/01/14
Orthosymplectic Lie superalgebra  Supersymmetric differential operator  Oscillator representation  Irreducible module  Polynomial algebra  Exponential-polynomial function  
Projective oscillator representations of sl (n+1 vertical bar m) and osp(m vertical bar n+1) 期刊论文
COMMUNICATIONS IN ALGEBRA, 2020, 页码: 27
Authors:  Chen, Ling;  Xu, Xiaoping
Favorite  |  View/Download:73/0  |  Submit date:2021/01/14
Irreducible module  ortho-symplectic Lie superalgebra  oscillator representation  special linear Lie superalgebra  supersymmetric exponential-polynomial function  supersymmetric polynomial algebra  
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift  
Representations of E-7, equivalent combinatorics and algebraic varieties 期刊论文
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2018, 卷号: 17, 期号: 3, 页码: 22
Authors:  Xu, Xiaoping
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
Inhomogeneous representation  simple Lie algebra E-7  exponential-polynomial function  equivalent combinatorics  algebraic variety  
Kazhdan-Lusztig理论:起源、发展、影响和一些待解决的问题 期刊论文
中国科学:数学, 2017, 卷号: 47.0, 期号: 011, 页码: 1467-1480
Authors:  席南华
Favorite  |  View/Download:38/0  |  Submit date:2021/01/14
Kazhdan-Lusztig理论  Coxeter群  Heck代数  Kazhdan-Lusztig多项式  Kazhdan-Lusztig基  
Projective Oscillator Representations of sl(n+1) and sp (2m+2) 期刊论文
JOURNAL OF LIE THEORY, 2016, 卷号: 26, 期号: 1, 页码: 97-115
Authors:  Xu, Xiaoping
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Special linear Lie algebra  symplectic Lie algebra  oscillator representation  irreducible module  polynomial algebra  exponential-polynomial function  
Conformal oscillator representations of orthogonal Lie algebras 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 1, 页码: 37-48
Authors:  Xu XiaoPing
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
orthogonal Lie algebra  differential operator  oscillator representation  irreducible module  polynomial algebra  exponential-polynomial function  
conformaloscillatorrepresentationsoforthogonalliealgebras 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 1, 页码: 37
Authors:  Xu Xiaoping
Favorite  |  View/Download:58/0  |  Submit date:2020/01/10
Twisted Gamma-Lie algebras and their vertex operator representations 期刊论文
JOURNAL OF ALGEBRA, 2015, 卷号: 442, 页码: 202-232
Authors:  Chen, Fulin;  Tan, Shaobin;  Wang, Qing
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Twisted Gamma-Lie algebra  Vertex operator representation